# SDR CALA2013090991138

- Difficulty date: September 8, 2013
- Submitted: September 10, 2013
- Operation: Air carrier
- Aircraft: N117UA
- Make and model: Boeing 747422
- Aircraft serial: 28810
- Aircraft time: 59,339 hours, 7,062 cycles
- Engine: Pwa PW4056
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Wire
- Condition: Broken
- Location: Fire Loop
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

'ENGINE 3 FIRE LOOP A' EICAS STATUS MESSAGE DISPLAYED.  ENGINE 3 FIRE LOOP A FIRE OR FAULT OUTPUT.  CHRONIC INT MESSAGE AT EN CRUISE 26024, ENGINE 3 'B' LOOP OPN NORMAL.  REPAIRED BROKEN WIRE FWD LOWER LOOP A.  FIRE TESTED NORMAL, CHECKED OK.
